Jump to ContentJump to Main Navigation
Show Summary Details

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar


Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.29

99,00 € / $149.00 / £75.00*

Online
ISSN
2196-6753
See all formats and pricing
Select Volume and Issue

Issues

On the Mean Value of L(1/2, χ ) FW Real Characters

M. Jutila

Citation Information: Analysis. Volume 1, Issue 2, Pages 149–161, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: 10.1524/anly.1981.1.2.149, June 1981

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
GREG MARTIN and NATHAN NG
International Journal of Number Theory, 2013, Volume 09, Number 04, Page 813
[2]
Hwanyup Jung
Journal of Number Theory, 2013, Volume 133, Number 8, Page 2706
[3]
Ian P. Goulden, Duc Khiem Huynh, Rishikesh, and Michael O. Rubinstein
Journal of Number Theory, 2013, Volume 133, Number 2, Page 639
[5]
Chantal David, Jack Fearnley, and Hershy Kisilevsky
Experimental Mathematics, 2004, Volume 13, Number 2, Page 185
[6]
Hirofumi Nagoshi
Lithuanian Mathematical Journal, 2012, Volume 52, Number 1, Page 77
[7]
Duc Khiem Huynh, Steven J. Miller, and Ralph Morrison
Journal of Number Theory, 2011, Volume 131, Number 6, Page 1117
[8]
Stéphane Louboutin
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 1999, Volume 329, Number 5, Page 347
[9]
Peng Gao and Liangyi Zhao
Compositio Mathematica, 2011, Volume 147, Number 01, Page 1
[10]
Adrian Diaconu
Inventiones mathematicae, 2004, Volume 157, Number 3, Page 635
[11]
J.B Conrey, D.W Farmer, and K Soundararajan
Journal of Number Theory, 2000, Volume 82, Number 1, Page 109
[12]
J.C. Andrade and J.P. Keating
Journal of Number Theory, 2012, Volume 132, Number 12, Page 2793
[13]
J.C. Andrade and J.P. Keating
Journal of Number Theory, 2014, Volume 142, Page 102
[14]
J P Keating and N C Snaith
Journal of Physics A: Mathematical and General, 2003, Volume 36, Number 12, Page 2859

Comments (0)

Please log in or register to comment.